Pharmacology > ATI > NR 293 ATI Pharmacology Final Review_2021– Chamberlain College of Nursing.pdf (All)

NR 293 ATI Pharmacology Final Review_2021– Chamberlain College of Nursing.pdf

Document Content and Description Below

NR 293 ATI Pharmacology Final Review_2021– Chamberlain College of Nursing 1) A nurse is assessing a client who is taking levothyroxine. The nurse should recognize that which of the following fi... ndings is a manifestation of levothyroxine overdose? a) Insomnia i) Rationale: Levothyroxine overdose will result in manifestations of hyperthyroidism, which include Insomnia, tachycardia, and hyperthermia. b) Constipation i) Rationale: Constipation is a manifestation of hypothyroidism and indicates an inadequate dose of levothyroxine. c) Drowsiness i) Rationale: Drowsiness is a manifestation of hypothyroidism and indicates an inadequate dose of levothyroxine. d) Hypoactive deep-tendon reflexes i) Rationale: Hypoactive deep-tendon reflexes are manifestations of hypothyroidism and indicate an inadequate dose of levothyroxine. 2) A nurse is reviewing the medical record of a client who has been on levothyroxine for several months. Which of the following findings indicates a therapeutic response to the medication? a) Decrease in level of thyroxine (T4) i) Rationale: If the dose of this medication has been adequate, the nurse should see an increase in the T4. b) Increase in weight i) Rationale: If the dose of this medication has been adequate, the nurse should see a decrease in weight, as hypothyroidism causes a decrease in metabolism with weight gain. c) Increase in hr of sleep per night i) Rationale: If the dose of this medication has been adequate, the nurse should see a decrease in the hr of sleep per night, as hypothyroidism causes sluggishness with increased hr of sleep. d) Decrease in level of thyroid stimulating hormone (TSH). i) Rationale: In hypothyroidism, the nonfunctioning thyroid gland is unable to respond to the TSH, and no endogenous thyroid hormones are released. This results in an elevation of the TSH level as the anterior pituitary continues to release the TSH to stimulate the thyroid gland. Administration of exogenous thyroid hormones, such as levothyroxine, turns off this feedback loop, which results in a decreased level of TSH. [Show More]

Last updated: 1 year ago

Preview 1 out of 38 pages

Reviews( 0 )

ATI

$9.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

GET ASSIGNMENT HELP
57
0

Document information


Connected school, study & course


About the document


Uploaded On

Jul 29, 2022

Number of pages

38

Written in

Seller


seller-icon
Jackie09

Member since 2 years

21 Documents Sold


Additional information

This document has been written for:

Uploaded

Jul 29, 2022

Downloads

 0

Views

 57

Document Keyword Tags

Recommended For You

What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·